Question: How can I relieve the facet outcomes of having Levlen ED?
I’ve been having Levlen ED (1 of the numerous oral contraceptives) for the final two months. My doctor would like me to only have a period each a few months, so in that time I have not taken any of the sugar drugs.
In that time, my breasts have been quite sore. And I have been going through nausea, tummy pain and breakthrough bleeding.
I went and acquired some new bras recently because I have long gone up a cup measurement. The bras fit actually nicely and really feel genuinely cozy even though I have them on. But as quickly as I just take them off, my breasts ache to the level that I cannot stand it.
I have been on the pill ahead of and I don’t remember obtaining these types of aspect consequences ahead of. Will these go away if I persist with this pill and what can I do for the time becoming to offer with these facet effects?
Many thanks in progress.
Answer by sokokl
Of course, these signs and symptoms need to go absent after a time. As for the nausea situation you may possibly require to adjust the time of working day that you get your pill to the evening (if you consider the capsule in the morning) to see if that is of some aid.
With the breakthrough bleeding I would advocate eating a lot of meals prosperous in iron these kinds of as spinach, raisins, and peanut butter (if not allergic to peanuts of course) to see if that is of some aid.
However, I would suggest getting in contact with your physician to let them know what is likely on.